# SDR UPS02839448

- Difficulty date: August 31, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 67,392 hours, 44,587 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOORBEAM STA 50 IS CRACKED ON UPPER FLANGE AT LT O/B END.  REPAIRED IAW DC8 SRM 53-2-0 & TR 53-124.
